Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Viscous flow due to a shrinking sheet


Authors: M. Miklavcic and C. Y. Wang
Journal: Quart. Appl. Math. 64 (2006), 283-290
MSC (2000): Primary 76D03, 76D05, 34B15
Published electronically: April 6, 2006
MathSciNet review: 2243864
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The viscous flow induced by a shrinking sheet is studied. Existence and (non)uniqueness are proved. Exact solutions, both numerical and in closed form, are found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 76D03, 76D05, 34B15

Retrieve articles in all journals with MSC (2000): 76D03, 76D05, 34B15


Additional Information

M. Miklavcic
Affiliation: Dept. of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: milan@math.msu.edu

C. Y. Wang
Affiliation: Dept. of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: cywang@math.msu.edu

DOI: http://dx.doi.org/10.1090/S0033-569X-06-01002-5
PII: S 0033-569X(06)01002-5
Received by editor(s): July 6, 2005
Published electronically: April 6, 2006
Article copyright: © Copyright 2006 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website